Gemcitabine-induced myopathy.

@article{Spielmann2014GemcitabineinducedM,
  title={Gemcitabine-induced myopathy.},
  author={L Spielmann and Laurent Messer and Paul Moreau and Elodie Etienne and Carole Meyer and Jean Sibilia and J E Gottenberg and Bernard G{\'e}ny and B{\'e}atrice Lannes and Alain Meyer},
  journal={Seminars in arthritis and rheumatism},
  year={2014},
  volume={43 6},
  pages={784-91}
}
BACKGROUND There have been few studies on muscle injury caused by cytotoxic agents used in cancer. In particular, only four cases of muscle manifestations have been reported in patients who received gemcitabine as single chemotherapy without adjuvant radiotherapy. In only one of these observations gemcitabine was considered to be the causative agent. METHODS We report the case of a patient without comorbidity treated with gemcitabine monotherapy for 2 months for pancreatic adenocarcinoma, who… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 1 time over the past 90 days. VIEW TWEETS